MathSciNet Relay Station
MathSciNet bibliographic data
MR1289436 53C55
Bejan, C.-L.; Buchner, K. Higher order $F$-sectional curvatures on hyperbolic Kaehlerian manifolds. Differential geometry and topology applications in physics and technics (Bucharest, 1991). Polytech. Inst. Bucharest Sci. Bull. Electr. Engrg. 53 (1991), no. 3-4, 33–37.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement